# SDR AALA202408158890

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 31,103 hours, 12,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP HANGING OUTSIDE 4L DOOR. MAINTENANCE FOUND THE 4L DOOR SLIDE COVER STRAP IN WRONG POSITION AND REPOSITIONED THE STRAP PER AMM 25-62-50.
